Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 273-277

Derived length for arbitrary topological spaces

School of Mathematics and Computer/Information Sciences, University of Hyderabad, Central University P.O., Hyderabad 500 134, India

Received 8 February 1988; Revised 15 February 1989

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. J. Jayanthan, “Derived length for arbitrary topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 273-277, 1992.